# SDR UALA2012051002681

- Difficulty date: May 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 46,219 hours, 18,457 cycles
- Engine: Iae V2522A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING SYS UNRESPONSIVE THRU TILLER PROG TEXT.  REPLACED CHECK VALVE ELECTRIC PUMP.  SERVICED YELLOW HYD SYSTEM TO FULL.  OPS CHECKED NORMAL. REF AMM 29-2 4-21.
